Next, choose a time

Product Details

Ingredients

Paracetamol 500mg

Directions

Adults and children over 12 years: 1 to 2 tablets every 4-6 hours as necessary (maximum 8 tablets in 24 hours). Children 7 to 12 years: Half to one tablet every 4 to 6 hours as necessary (maximum 4 tablets in 24 hours).
Suitable For: For effective temporary relief of pain and discomfort associated with: headaches, muscular aches, toothache, arthritic pain, migraine headache, symptoms of cold & flu, period pain, rheumatics and tension headache. Helps to reduce fever.
Storage Instructions: Store below 25°C

Health and Product Warnings

Do not use: If you are allergic to paracetamol; If you are using other medicine containing paracetamol. For children below 12 years of age. For longer than a few days at a time for adults unless advised by a doctor. For more than 48 hours for children aged 12-17 unless advised by a doctor. If the packaging use-by date has expired. Check with your doctor before use if you: Have liver or kidney problems. Are taking warfarin (a medicine used to thin the blood). Stop using and tell your doctor if you: Have an allergic skin reaction, shortness of breath or wheezing after taking Paracetamol. Keep to the recommended dosage. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26: New Zealand 0800 764 766) or go to the hospital immediately even if you feel well because of the risk of delayed, serious liver damage if left untreated
Disclaimer:
Woolworths provides general product information such as allergen and nutritional information, country of origin and product packaging for your convenience. This information is intended as a guide only, including because products change from time to time. Please read product labels before consuming. For therapeutic goods, always read the label and follow the directions for use on pack. If you require specific information to assist with your purchasing decision, we recommend that you contact the manufacturer via the contact details on the packaging or call us on 1300 767 969. Product ratings and reviews are taken from various sources including bunch.woolworths.com.au and Bazaarvoice. Woolworths does not represent or warrant the accuracy of any statements, claims or opinions made in product ratings and reviews.